EconPapers    
Economics at your fingertips  
 

Extended Gini index

Ram Dubey () and Giorgio Laguzzi ()
Additional contact information
Giorgio Laguzzi: University of Freiburg in the Mathematical Logic Group

Economics Bulletin, 2021, vol. 41, issue 2, 654-661

Abstract: We propose an extended version of Gini index defined on the set of infinite utility streams, X=Y^N where Y is a subset of R. For Y containing at most finitely many elements, the index satisfies the generalized Pigou-Dalton transfer principles in addition to the anonymity axiom.

Keywords: Anonymity; Extended Gini index; Generalized Pigou-Dalton transfer principle; Social welfare function. (search for similar items in EconPapers)
JEL-codes: D3 D7 (search for similar items in EconPapers)
Date: 2021-04-09
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2021/Volume41/EB-21-V41-I2-P58.pdf (application/pdf)

Related works:
Working Paper: Extended Gini Index (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-20-01190

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2023-01-16
Handle: RePEc:ebl:ecbull:eb-20-01190